A General Iterative Algorithm with Strongly Positive Operators for Strict Pseudo-Contractions
Wei Xu and
Yuanheng Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
This paper deals with a new iterative algorithm with a strongly positive operator A for a k -strict pseudo-contraction T and a non-self-Lipschitzian mapping S in Hilbert spaces. Under certain appropriate conditions, the sequence converges strongly to a fixed point of T , which solves some variational inequality. The results here improve and extend some recent related results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/757986.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/757986.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:757986
DOI: 10.1155/2013/757986
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().